Models of Triple Covers

A. Kresch, Yu Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)795-797
Number of pages3
JournalMathematical Notes
Volume105
Issue number5-6
DOIs
StatePublished - May 1 2019

Fingerprint

Algebraic Variety
Cover
Model

Keywords

  • algebraic varieties
  • triple coverings

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Models of Triple Covers. / Kresch, A.; Tschinkel, Yu.

In: Mathematical Notes, Vol. 105, No. 5-6, 01.05.2019, p. 795-797.

Research output: Contribution to journalArticle

Kresch, A. ; Tschinkel, Yu. / Models of Triple Covers. In: Mathematical Notes. 2019 ; Vol. 105, No. 5-6. pp. 795-797.
@article{9f0fe1ad59104071b5226f6e818cc8bb,
title = "Models of Triple Covers",
keywords = "algebraic varieties, triple coverings",
author = "A. Kresch and Yu Tschinkel",
year = "2019",
month = "5",
day = "1",
doi = "10.1134/S000143461905016X",
language = "English (US)",
volume = "105",
pages = "795--797",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Springer Science + Business Media",
number = "5-6",

}

TY - JOUR

T1 - Models of Triple Covers

AU - Kresch, A.

AU - Tschinkel, Yu

PY - 2019/5/1

Y1 - 2019/5/1

KW - algebraic varieties

KW - triple coverings

UR - http://www.scopus.com/inward/record.url?scp=85068192705&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85068192705&partnerID=8YFLogxK

U2 - 10.1134/S000143461905016X

DO - 10.1134/S000143461905016X

M3 - Article

AN - SCOPUS:85068192705

VL - 105

SP - 795

EP - 797

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 5-6

ER -